# SDR CALA2021120802304

- Difficulty date: December 8, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 47,435 hours, 16,832 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pressure Deck
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG W/W VERTICAL PRESSURE DECK WEB CRACKED REF AAR N/R 9638162 REPAIRED LT MLG W/W VERTICAL PRESSURE DECK WEB AS PER B737 SRM 57-10-10-2R-3 WORK ACCOMPLISHED BY V894495
